# SDR SWAA2022031002687

- Difficulty date: June 1, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR BEAM AREAS AS CORROSION AT BS 328 RBL 45 TO RBL 53. / REMOVED CORROSION FROM BS 328 FLOOR BEAM RBL 45 TO RBL 53 ORIGINAL T .125' REMAINING T .110' LOSS OF .015' FOUND TO BE OUT OF LIMITS IAW SRM 53-30-51-1A-1 REPAIRED IAW EA 1-A53-8530 REV- P/N 141A5504-26 A90733 TOOL 36647 CAL 10JUN19/ 47745 CAL 6/20/019
